# SDR FDEA200906182141

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,935 hours, 11,136 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Line
- Condition: Burst
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

O2 LINE BEHIND 1ST OBSERVERS MASK BURST. ALL 3  OXYGEN SYS DEPLETED.  COMPLIED WITH EA 1-3510-132815, DOC PART NR 1.  INSTALLED CAP AND LEAKED CHECKED. REINSTALLED NR1 OBSERVER OXY MASK STORAGE BOX.  CONNECTOR PLUG  UNSECURED.  REMOVED AND REPLACED NR 2 AND NR 3 O2 BOTTLES IAW MM 35-11-01-4.
